default-icon
Sudden jerks, Anxiety
Hello, I have been facing sudden jerks throughout the day since last 8 months. I also have anxiety and get frustrated frequently. My vitamin B12 and D levels are low and have high BP. I am facing all symptoms for B12*deficiency and GAD. I have consulted couple of doctors out of which one suggested to take B12 and D supplements because it could be a reason the way I am feeling and also also consult a psychologist to work on my issues but not take medicines for it as of now. The other one gave me a blood pressure medicine which seems quite heavy and I might have to take it for life. He suggested me to go to a psychiatrist and take medicines if I have to in order to get better. Both of them might be right and have different ways of treatment. I want to get well but eating medicines for life to keep myself sane does not seem good. Please suggest my course of action. I am happy to provide any info. I need help.
179 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 4 yrs exp Bangalore
Hi...., Keep physically active. Develop a routine so that you're physically active most days of the week. Exercise is a powerful stress reducer. It may improve your mood and help you stay healthy. Start out slowly and gradually increase the amount and intensity of your activities....Avoid alcohol and other sedatives. These substances can worsen anxiety....Quit smoking and cut back or quit drinking coffee. Both nicotine and caffeine can worsen anxiety....
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.